# SDR 2005UALA00632

- Difficulty date: July 3, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 59,977 hours, 7,508 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 582233
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AT RANDOM TIMES AFTER TAKEOFF & IN CRUISE THE EMERGENCY LIGHTS COME ON, U-D & STAIRS.  REPLACED LOW BATTERY.
